MAUDE Adverse Event Report: TORNIER INC LATITUDE EV ULNAR STEM 75 MM MEDIUM RIGHT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

TORNIER INC LATITUDE EV ULNAR STEM 75 MM MEDIUM RIGHT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Catalog Number 0030120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Cramp(s) /Muscle Spasm(s) (4521); Implant Pain (4561)
Date of Event 04/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "(b)(4).One-month post-surgery involving the total latitude implant, the patient experienced persistent and abnormal pain, accompanied by heightened stiffness.Notably, there is a marked reduction in the patient's range of motion, with increased vigilance required due to the emergence of aggressive muscle contractions in the brachio-radial muscle.Furthermore, there is a pronounced rigidity observed during flexion, emphasizing the need for close monitoring and prompt intervention.To address this issue effectively, a comprehensive rehabilitation program featuring gentle kinetherapy and targeted muscle massage were prescribed.Additionally, a procedure involving the removal of the splint at a 90° flexion angle was carried out to augment the overall treatment strategy.This event was resolved without sequelae.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.H3 other text : device disposition unknown.

Brand Name
LATITUDE EV ULNAR STEM 75 MM MEDIUM RIGHT
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18610604
Report Number0001649390-2024-00026
Device Sequence Number7565557
Product Code JDC
UDI-Device Identifier00846832002573
UDI-Public00846832002573
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K171010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number0030120
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2024
Initial Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient Weight65 KG